MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER
Model Number U4150330RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Of the two devices, two lot numbers were provided, and lot history reviews were performed.Of the two reported malfunctions, devices were not returned for evaluation.For the reported two malfunctions, the investigation is inconclusive for material rupture.Based upon the available information, the definitive root cause is unknown.The devices were labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicates that model u4150330rx pta dilatation catheter allegedly experienced material rupture.The information was received from various sources.Of the two malfunctions, both involved patients with no patient consequences.The (b)(6) year old male patient weight was not provided.The age, weight, and gender were not provided for another patient.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10305959
Report Number2020394-2020-04802
Device Sequence Number16998396
Product Code LIT
UDI-Device Identifier00801741057045
UDI-Public(01)00801741057045
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150330RX
Device Catalogue NumberU4150330RX
Device Lot NumberCMCU0073, CMCV0054
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/21/2020
Patient Sequence Number1